# SDR 95UAL767007

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Condition: Malfunction
- Location: Starter
- Component: Allied Signa, 9798582
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STARTER VALVE, AND STARTER SEQUENCE LIGHT ILLUMINATED DURING FLIGHT.  AIRCRAFT RETURNED TO FIELD.  UNABLE TO FIND FAULT WITH VALVE.  OVERHAULED IT AS A PRECAUTION AND RETURNED TO STOCK.
